MathSciNet Relay Station
MathSciNet bibliographic data
MR1957266 (2004b:35047) 35H20 (31C05 35J70)
Bonfiglioli, Andrea; Lanconelli, Ermanno Subharmonic functions on Carnot groups. Math. Ann. 325 (2003), no. 1, 97–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement